# SDR DALA1108569857

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Canning
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL 64 HAS OIL CAN DAMAGE AT FORWARD END BS 674.  CUTOUT DAMAGE 7/8"X5 1/2" HFEC INSPECTED PER NDT SPM FABRICATED DOUBLER AND INSTALLED REPAIR IAW DC9 SRM 53-05 FIG 1.
